# SDR TRAX200600777

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 3,605 hours, 2,290 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Caution Message
- Condition: Illuminated
- Location: Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT FADEC FAULT CAUTION (EMERGENCY DECLARED) EN ROUTE TO SLC A/C DIVERTED TO GJT DUE TO MTC.
